# SDR ASAA2022070438925

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 25,196 hours, 7,957 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S CDU - INTERMITTENT BLANKING. GROUNDED - YES. FO'S CDU WORK NORMAL IAW B737-900 AMM 34-61-00 AND CDU SOFTWARE ALSO CHECKED PER AMM 34-61-00-750-801, THE CDU SHOW CORRECT CONFIGURATION.
